| Model Number |
ZKB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
12/28/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that a zkb00 intraocular lens was explanted as the patient was not satisfied with the visual outcome.There was no incision enlargement, no injury and no sutures required.The lens was replaced with a different model lens.
Additional Manufacturer Narrative
Device available for evaluation ¿ yes, returned to manufacturer on 3/8/2017.Device returned to manufacturer ¿ yes.Device evaluation the device was returned to the manufacturer.Visual inspection was performed and lens was observed cut in pieces, most probably to make explant possible.Considering the condition of the lens, additional analysis is not possible.The customers' reported complaint cannot be confirmed.Manufacturing records were reviewed and the lens was manufactured according to specification.A search on complaints revealed no complaints were received for this order number to date.The directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the intraocular lenses.Based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to the manufacturer has been submitted.